| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -7/+2.5/091 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The patient experienced low vaulting.On 09-feb-2023 the lens was explanted; on this same date in a separate surgery a replacement lens of longer length was implanted but the problem was not resolved.The cause of the event was reported as "other" and noted "low vault".
Additional Manufacturer Narrative
Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
B5: corrected to: "the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -7/+2.5/091 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The patient experienced low vaulting.On (b)(6) 2023, the lens was explanted; on this same date in a separate surgery a replacement lens of longer length was implanted but the problem was resolved.The cause of the event was reported as "other" and noted "low vault"" in the initial mdr.Claim # (b)(4).